教师个人简历

金春花个人简历
基本资料
姓    名:
金春花
性    别:
出生年月:
1983.01
籍    贯:
河北省景县
政治面貌:
群众
学    位:
博士
职    称:
教授, 基础数学专业博士生导师
研究领域:
偏微分方程
联系方式:
jinchhua@126.com
工作经历

2008.1—2010.3 吉林大学数学学院 讲师 
2010.3—2012.12 华南师范大学数学科学学院 副教授
2012.12—至今  华南师范大学数学科学学院 教授
2008年7月-8月,香港城市大学 学术访问. 
2008年10月-12月,香港中文大学 学术访问. 
2009年7月-8月,香港城市大学 学术访问. 
2009年11月-2010年2月,香港中文大学 学术访问.
2011.5  香港城市大学 学术访问. 
2013.10 韩国 浦项科技大学 学术访问
2013年1月-2015年1月,香港城市大学 香江学者

 

科研成果

获奖情况 

2009. 4 获中国数学会“钟家庆数学奖” . 
2009.1 获教育部 “自然科学奖二等奖”(第四完成人).
2010.1 博士论文被评为“吉林省优秀博士论文”. 
2010.8 获"全国优秀博士学位论文提名" 
2012.9 香江学者奖 

 

主持基金、人才项目 

2019.01-2022.12 获国家自然科学基金“面上项目”
2015.08-2019.07 获广东省自然科学基金""杰出青年基金""
2015.04         入选“广东特支计划”百千万青年工程拔尖人才项目  
2015.01-2018.12 获国家自然科学基金“面上项目”
2015.01-2017.12 入选“广东省高等学校优秀青年教师培养计划”
2014.01-2016.12 入选 “新世纪优秀人才支持计划”
2013.9          获“中国博士后科学基金”一等资助.
2013.05-2016.12 获“广州市珠江科技新星”项目
2010.01-2012.12 获国家自然科学基金“青年基金”
2010.01-2012.12 获教育部博士点专项基金“新教师基金”
2010.10         获博士后科学基金特别资助
2009.12         获吉林大学“科学前沿与交叉学科创新项目”资助 
2008.12         获“中国博士后科学基金”.

 

科研论文
 发表的部分论文目录

        Chunhua Jin*, Jingxue Yin and Chunpeng Wang, Large time behaviour of solutions for the heat equation with spatio-temporal delay, Nonlinearity, 21(4) (2008),823--840.  
       Chunhua Jin*, Jingxue Yin and Li Yin, Existence and blow-up of solutions of a fourth order nonlinear diffusion equation, Nonlinear Anal. Real World Appl.,9(2008), 2313-2325.  
       Chunhua Jin, Jingxue Yin and Zejia Wang*, Positive periodic solutions to a nonlinear fourth-order differential equation, Commun. Pur. Appl. Anal., 7(5) (2008), 1225-1235.  
       Chunhua Jin, Jingxue Yin and Yuanyuan Ke*, Critical Extinction and Blow- up Exponents for Fast Diffusive Polypropic Filtration Equation with Sources, Proc. Edinb. Math. Soc. 52(2) (2009), 419--444.
       Chunhua Jin*, Jingxue Yin and Yifu Wang, Travelling Wavefronts of a Generalized Fisher Equation with Spatio-Temporal Delay, Chaos Solitons Fractals,39(2009) 599--609.  
        Jingxue Yin and Chunhua Jin*, Traveling Wavefronts for a Non-Divergent Degenerate and Singular Parabolic Equation with Changing Sign Sources, Proc. Roy. Soc. Edinburgh Sect. A,139A(6)(2009), 1179--1207. 
       Jingxue Yin and Chunhua Jin*, Critical Exponents and Traveling Wavefronts of a Degenerate-Singular Parabolic Equation in Non-Divergence Form, Discrete Contin. Dyn. Syst. Ser. B.,13(1)(2010), 213--227.
       Jingxue Yin, Jing li, and Chunhua Jin*, On the Existence of Nonnegative Continuous Solutions for a Class of Fully NonlinearDegenerate Parabolic Equations,Z. Angew. Math. Phys. 61(5) (2010), 835-847.
       Jingxue Yin and Chunhua Jin*, Periodic solutions of the evolutionary p-Laplacian with nonlinear sources, J. Math. Anal. Appl., 368(2010), 604-622.  
        Ying Yang, Jingxue Yin and Chunhua Jin*, Existence of Time Periodic Solutions for One Dimensional p-Laplacian with Multiple Delays, Nonlinear Anal. Real World Appl., 11(2010), 764--777. 
        Jing li, Jingxue Yin, and Chunhua Jin*, Blow-up and global existence profile of a class of fully nonlinear degenerate parabolic equations, Central European Journal of Mathematics, 9(6)2011, 1435-1447.  
       Chunhua Jin* and Jingxue Yin, Periodic solutions of a non-Divergent diffusion equation with nonlinear sources, Discrete Contin. Dyn. Syst. Ser. B.,17(1)(2012),101-126.  
       Chunhua Jin*, Tong Yang, Jingxue Yin, Waiting time for a non-Newtonian polytropic filtration equation with convection, J.Differential Equations, 252(2012), 4862-4885.
       Chunhua Jin*, Jingxue Yin, Traveling wavefronts for a time delayed non-Newtonian filtration Equation,  Physica D, 241 (2012), 1789--1803. 
         Jingxue Yin and Chunhua Jin*,Critical Exponents of a Doubly Degenerate Non-Divergent Parabolic Equation with Interior and Boundary Sources,Mathematische Nachrichten, 285(5-6)(2012), 758--777.
        Chunhua Jin, Jingxue Yin and Sining Zheng*, Traveling waves for a time delayed Newtonian filtration equation, J.Differential Equations, 254(2013), 1--29. 
       Chunhua Jin*, Jingxue Yin, Self-similar solutions for a class of non-divergence form equations,  Nonlinear Differ. Equ. Appl., 20(3)(2013), 873-893.  
       Chunhua Jin, Jingxue Yin and Sining Zheng*, Propagation profile of support for evolution p -Laplacian with convection in half space, J. Math. Anal. Appl.,  416(2)  (2014), 710–723. 
       Chunhua Jin, Jingxue Yin and Sining Zheng*, Critical Fujita absorption exponent for evolution $p$-
Laplacian with inner absorption and boundary flux,Differential Integral Equations, 27( 7-8 )(2014) , 643--658.
        Chunhua Jin,Tong Yang*, Time periodic solution for a 3-D compressible Navier-Stokes system with an external force in R ^3  . J.  Differential Equations  259  (2015),  no. 7, 2576–2601
         Chunhua Jin*, Periodic solution for a non-isentropic compressible Navier-Stokes equations in a 
bounded domain. J. Math. Phys.  56  (2015),  no. 4, 041502, 19 pp.
        Tianyuan Xu, Chunhua Jin, Shanming Ji*, Discontinuous traveling waves for scalar hyperbolic-parabolic balance law. Bound. Value Probl.  2016, 2016:31, 9 pp.    
       Chunhua Jin,  Tong Yang*,Time periodic solution to the compressible navier-stokes equations in a periodic domain,  Acta Mathematica Scientia 2016,36B(4):1017-1031. 
       Chunhua Jin*, Time-periodic solutions of the compressible Navier-Stokes equations in R4,Z. Angew. Math. Phys. 67 (2016), no. 1, Art. 5, 21 pp.    
       Chunhua Jin*, Large time periodic solution to the coupled chemotaxis-Stokes model,Math. Nachr. 290, No. 11-12, 1701-1715 (2017).    
     Chunhua Jin*, Jingxue Yin, Asymptotic behavior of solutions for a doubly degenerate parabolic
non-divergence form equation,  Rocky Mountain J. Math., 47(2017), 1-31. 
     Chunhua Jin*, Boundedness and global solvability to a chemotaxis model with nonlinear diffusion, J. Differential Equations, 263(2017), 5759-5772.  
      Chunhua Jin*, Large time periodic solutions to coupled chemotaxis-fluid models, Z. Angew. Math. Phys. (2017) 68:137
       Tianyuan Xu, Chunhua Jin, Shanming Ji*, Discontinuous traveling wave entropy solutions of a modified allen-cahn model, Acta Mathematica Scientia 2017,37B(6):1740-1760.
      Rui Huang, Chunhua Jin*, Ming Mei, Jingxue Yin, Existence and Stability of Traveling Waves for Degenerate Reaction-Diffusion Equation with Time Delay, J Nonlinear Sci., (2018) 28:1011-1042
      Chunhua Jin*, Boundedness and global solvability to a chemotaxis-haptotaxis model with slow and fast diffusion, Discrete Contin. Dyn. Syst. Ser. B, 2018, 23(4): 1675-1688 
       Chunhua Jin*, Global classical solution and stability to a coupled chemotaxis-fluid model with logistic source, Discrete Contin. Dyn. Syst.  38  (2018),  no. 7, 3547--3566
        Chunhua Jin*, Global solvability and boundedness to a coupled chemotaxis-fluid model with arbitrary
porous medium diffusion, J. Differential Equations, 265  (2018),  no. 1, 332-353.
       Chunhua Jin*, Global Classical Solution and Boundedness to a Chemotaxis-Haptotaxis Model with
Re-establishment Mechanisms, Bull. London Math. Soc., 50 (2018), 598-618
   Chunhua Jin*, On the Existence of Weak Solutions to the Steady Compressible Flow of Nematic Liquid Crystals, J. Math. Fluid Mech.,(2018). doi.org/10.1007/s00021-018-0374-5

 

更多

获奖

2013.6 华师首届博士后羽毛球比赛女子单打项目 冠军